Alert archive / Ohio / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 40, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 1, 2022, 6:19 PM EDT for Holmes County, Stark County, Wayne County, Ohio. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2022, 6:19 PM EDT (22:19 UTC)
- Expired
- Jun 1, 2022, 7:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Holmes County, OH, Stark County, OH, Wayne County, OH
The radar
The Cleveland radar (KCLE), 89 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 6:27 PM EDT | TSTM WND DMG | 4 Ese Holmesville, OH | TREE FELL ONTO POWER LINES IN BENTON AT INTERSECTION OF STATE ROUTE 241 AND COUNTY ROAD 189. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 2:19 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 177 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1330 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
056
WUUS51 KCLE 012219
SVRCLE
OHC075-151-169-012300-
/O.NEW.KCLE.SV.W.0040.220601T2219Z-220601T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
619 PM EDT Wed Jun 1 2022
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Southwestern Stark County in northeastern Ohio...
Southeastern Wayne County in northeastern Ohio...
Northeastern Holmes County in northeastern Ohio...
* Until 700 PM EDT.
* At 619 PM EDT, a severe thunderstorm was located near Berlin, or 8
miles northeast of Millersburg, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Millersburg, Berlin, Walnut Creek, Brewster, Navarre, Wilmot, Mount
Eaton, Winesburg, Beach City, Bolivar, Fredericksburg and Mount
Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4054 8193 4070 8190 4073 8141 4065 8144
4066 8146 4063 8167 4052 8167
TIME...MOT...LOC 2219Z 270DEG 28KT 4064 8180
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kahn2 follow-up statements
971
WWUS51 KCLE 012245
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
645 PM EDT Wed Jun 1 2022
OHC075-169-012255-
/O.CAN.KCLE.SV.W.0040.000000T0000Z-220601T2300Z/
Wayne OH-Holmes OH-
645 PM EDT Wed Jun 1 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAYNE AND
NORTHEASTERN HOLMES COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Ohio.
LAT...LON 4072 8165 4073 8141 4065 8144 4066 8145
4066 8147 4063 8164 4064 8165
TIME...MOT...LOC 2245Z 270DEG 28KT 4064 8153
$$
OHC151-012300-
/O.CON.KCLE.SV.W.0040.000000T0000Z-220601T2300Z/
Stark OH-
645 PM EDT Wed Jun 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHWESTERN STARK COUNTY...
At 645 PM EDT, a severe thunderstorm was located over Strasburg, or 7
miles north of Dover, moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Brewster, Navarre, Wilmot and Beach City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4072 8165 4073 8141 4065 8144 4066 8145
4066 8147 4063 8164 4064 8165
TIME...MOT...LOC 2245Z 270DEG 28KT 4064 8153
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kahn760
WWUS51 KCLE 012252 RRA
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
652 PM EDT Wed Jun 1 2022
OHC151-012302-
/O.EXP.KCLE.SV.W.0040.000000T0000Z-220601T2300Z/
Stark OH-
652 PM EDT Wed Jun 1 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN STARK COUNTY WILL
EXPIRE AT 700 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Ohio.
LAT...LON 4072 8165 4073 8141 4065 8144 4066 8145
4066 8147 4063 8164 4064 8165
TIME...MOT...LOC 2252Z 270DEG 28KT 4064 8148
$$
KahnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:08 PM EDT, 3 hours 11 minutes earlier.
Area forecast discussion, Jun 1, 3:08 PM EDT, 3 hours 11 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 308 PM EDT Wed Jun 1 2022 .SYNOPSIS... A cold front will push through the region this evening. High pressure builds in Thursday afternoon through Saturday before a warm front lifts across the region Sunday. && .NEAR TERM /Through Thursday night/... The main weather story this afternoon into this evening will be the threat for scattered strong to severe thunderstorms. The thermodynamics are coming together for a rather active and storm later afternoon for most of northern Ohio into northwest Pennsylvania. Mixed layer CAPE values are approaching 1500 to 2000 J/KG. Downward CAPE values are running 800 to 1000 J/KG. Effective Bulk shear values are not overly impressive but just enough around 30 to 35 knots. There is some warm air aloft resulting in our mid level lapse rates to be around 6C. Precipitable water values are a modest 1.3 to 1.5 inch. A weak cold front will push through the area now through the mid evening hours. With these atmospheric ingredients, we are expecting multi-cell type convection. There may be the potential for a couple mini bowing clusters of storms as well. The main severe hazards will be damaging wind gusts up to 65 mph followed by marginally severe hail up to the size of quarters. There will be a locally heavy rainfall threat given the high moisture content in the lower atmosphere. The timing for severe convection will be now through about 00z before most of the storms move east out of our area. The cold front will slowly move through later this evening with a few lingering showers possible. A weak low will track along the front across Ohio late tonight into early Thursday morning. This weak low may bring a few additional scattered rain showers through early Thursday morning before high pressure builds into the region by late Thursday afternoon and Thursday night. Clouds will slowly clear from northwest to southeast on Thursday afternoon. High temps will be almost 20 degrees cooler on Thursday in the middle to upper 60s. Clear skies and drier air moves in Thursday night with very pleasant weather and temperatures into the upper 40s to lower 50s. && .SHORT TERM /Friday through Saturday night/... Fair weather is likely during the whole period as troughing aloft exits northeastward and is followed by westerly flow aloft, and stabilizing high pressure ridging at/near the surface builds from the northern Great Plains. A surface trough associated with a weak cold front should sweep southeast across our CWA on Friday, but dry low-levels and weak low-level convergence/ascent along the front should prevent precip development. Daytime highs mainly in the 70's on Friday should be followed by highs in the mid 60's to mid 70's on Saturday. Overnight lows should range from the mid 40's to mid 50's Friday and Saturday nights. && .LONG TERM /Sunday night through Wednesday/... Westerly flow aloft and embedded shortwave disturbances should affect our CWA this whole period. At the surface, high pressure exits eastward on Sunday and is followed by a northeastward warm front passage on Monday. A southeastward cold front passage may occur by late Monday. This frontal zone may then waver in vicinity of our region Tuesday through Wednesday as multiple and weak low pressure centers potentially ripple generally northeastward along the front. This pattern should result in periods of showers and thunderstorms, but uncertainty remains regarding the timing of each shortwave disturbance and associated greater potential for showers/storms. Highs should mainly reach the 70's, but our I-75 corridor counties may have highs reach the lower 80's on Sunday and Monday. Lows should reach the mid 50's to lower 60's each night. && .AVIATION /18Z Wednesday THROUGH Monday/... The main concerns for aviation will be the potential for scattered strong to severe convection this afternoon into the early evening hours for all of northern Ohio and northwest Pennsylvania. We expect VFR conditions through the evening hours outside of any heavier convection. There will be brief drops in visibilities and ceilings with the convection as well into the evening hours. The strongest convection will be capable of large hail and severe downburst wind gusts. A cold front will move through the area this evening after 00z which will shift southwest winds 5-10 knots today to northwest/north winds 5-10 knots overnight into Thursday morning. Ceilings will drop to MVFR and some locations lower end MVFR. Some guidance shows the potential for IFR at a few locations but we did not have that in the TAF for this update. We will watch trends and see if those ceilings need to be updated in the TAF. MVFR ceilings expected to last through Thursday morning. There could be some scattered light rain showers possible around early Thursday morning. Outlook...Non-VFR likely Thursday morning into the afternoon with rain showers. && .MARINE... Winds of about 15 knots or less are expected through this Monday. Waves should trend 3 feet or less. At this point, no Small Craft Advisories are anticipated. A cold front will continue to sweep southeastward across Lake Erie through this evening and will be followed by high pressure building from the northern Great Plains through Thursday. Southwesterly winds veer to mainly northwesterly to northerly behind the front. Variable wind direction is then expected Friday through Sunday as the high pressure ridge builds further over the lake. On Monday, high pressure exits eastward and a warm front sweeps northeastward in the morning, allowing winds to veer from southeasterly to southwesterly. These southwesterly winds may then veer to northwesterly and then to northeasterly later on Monday as a southeastward cold front passage is followed by high pressure building from the Canadian Prairies. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Griffin NEAR TERM...Garuckas SHORT TERM...Jaszka LONG TERM...Jaszka AVIATION...Griffin MARINE...Jaszka
Hazardous weather outlook, Jun 1, 6:19 PM EDT, 0 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 619 PM EDT Wed Jun 1 2022 LEZ142>146-162>166-OHZ003-006>011-017>020-027>030-036-037-022230- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga- Hancock-Seneca-Huron-Medina-Wyandot-Crawford-Richland-Ashland-Marion- Morrow- 619 PM EDT Wed Jun 1 2022 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ147>149-167>169-OHZ012>014-021>023-031>033-038-047-089-PAZ001>003- 022230- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lake-Geauga-Ashtabula Inland-Summit-Portage-Trumbull- Wayne-Stark-Mahoning-Holmes-Knox-Ashtabula Lakeshore-Northern Erie- Southern Erie-Crawford- 619 PM EDT Wed Jun 1 2022 ...SEVERE THUNDERSTORM WATCH 301 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 1, 5:51 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
551 PM EDT WED JUN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TSTM WND GST 1 SSW STOW 41.16N 81.44W
06/01/2022 E60 MPH SUMMIT OH TRAINED SPOTTER
ESTIMATED 55-60 MPH WIND GUST.
&&Local storm report, Jun 1, 5:53 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
553 PM EDT WED JUN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM TSTM WND DMG 3 SSW PENINSULA 41.20N 81.58W
06/01/2022 SUMMIT OH PUBLIC
TREE DOWN ON RIVERVIEW ROAD, SOUTH OF
EVERETT. TIME ESTIMATED VIA RADAR.
&&
SEFCOVICLocal storm report, Jun 1, 5:57 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
557 PM EDT WED JUN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND GST STREETSBORO 41.24N 81.35W
06/01/2022 E70 MPH PORTAGE OH TRAINED SPOTTER
SPOTTER REPORTS 70 MPH WIND GUST AND ONE
INCH HAIL IN STREETSBORO.
&&
SEFCOVICLocal storm report, Jun 1, 5:59 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
559 PM EDT WED JUN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM TSTM WND DMG 3 SSE TWINSBURG 41.28N 81.43W
06/01/2022 SUMMIT OH TRAINED SPOTTER
MULTIPLE TREES SNAPPED OFF.
&&Local storm report, Jun 1, 6:05 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
605 PM EDT WED JUN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND DMG 1 ESE HUDSON 41.24N 81.42W
06/01/2022 SUMMIT OH 911 CALL CENTER
TREE AND POWER LINES DOWN.
&&Special weather statement, Jun 1, 6:10 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Cleveland OH
610 PM EDT Wed Jun 1 2022
OHZ047-012300-
Knox OH-
610 PM EDT Wed Jun 1 2022
...A strong thunderstorm will impact portions of southern Knox County
through 700 PM EDT...
At 610 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Centerburg, or 10 miles southwest of Mount Vernon,
moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mount Vernon, Gambier, Utica, Centerburg, Martinsburg and
Bladensburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central Ohio.
&&
LAT...LON 4024 8248 4027 8248 4027 8268 4032 8269
4043 8219 4027 8219 4024 8220
TIME...MOT...LOC 2210Z 258DEG 32KT 4025 8258
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KahnThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 1:13 PM EDT | Special Weather Statement | CLE | Wayne | 32 min |
| Jun 1, 2:02 PM EDT | Special Weather Statement | CLE | Stark | 43 min |
| Jun 1, 2:50 PM EDT | Special Weather Statement | CLE | Stark | 40 min |
| Jun 1, 2:53 PM EDT | Special Weather Statement | CLE | Ottawa, Sandusky | 52 min |
| Jun 1, 3:09 PM EDT | Special Weather Statement | CLE | Sandusky | 51 min |
| Jun 1, 3:15 PM EDT | Special Weather Statement | CLE | Stark | 30 min |
| Jun 1, 3:17 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky, Seneca, Wood | 43 min |
| Jun 1, 3:44 PM EDT | Special Weather Statement | CLE | Erie | 46 min |
| Jun 1, 3:44 PM EDT | Special Weather Statement | CLE | Stark | 31 min |
| Jun 1, 3:47 PM EDT | Special Weather Statement | CLE | Wyandot | 58 min |
| Jun 1, 3:55 PM EDT | Special Marine Warning | CLE | 70 min | |
| Jun 1, 4:00 PM EDT | Special Weather Statement | CLE | Huron, Seneca | 45 min |
| Jun 1, 4:03 PM EDT | Special Weather Statement | CLE | Ashtabula | 27 min |
| Jun 1, 4:08 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Huron, Seneca, Wyandot | 67 min |
| Jun 1, 4:17 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lorain | 45 min |
| Jun 1, 4:19 PM EDT | Special Weather Statement | CLE | Marion, Morrow | 41 min |
| Jun 1, 4:36 PM EDT | Areal Flood Advisory | CLE | Erie, Sandusky | 3 hr |
| Jun 1, 4:40 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina | 38 min |
| Jun 1, 4:46 PM EDT | Special Weather Statement | CLE | Huron | 59 min |
| Jun 1, 4:50 PM EDT | Special Weather Statement | CLE | Geauga | 55 min |
| Jun 1, 5:00 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lorain | 3 hr |
| Jun 1, 5:10 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 50 min |
| Jun 1, 5:18 PM EDT | Special Weather Statement | CLE | Geauga, Portage | 42 min |
| Jun 1, 5:22 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lorain, Medina | 2 hr |
| Jun 1, 5:22 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Medina, Portage, Summit | 38 min |
| Jun 1, 5:30 PM EDT | Special Weather Statement | CLE | Wayne | 45 min |
| Jun 1, 5:33 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Medina, Summit | 3 hr |
| Jun 1, 5:50 PM EDT | Severe Thunderstorm Warning | CLE | Stark, Summit, Wayne | 55 min |
| Jun 1, 5:54 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 81 min |
| Jun 1, 6:03 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage, Trumbull | 72 min |
| Jun 1, 6:10 PM EDT | Special Weather Statement | CLE | Knox | 50 min |
| Jun 1, 6:17 PM EDT | Areal Flood Advisory | CLE | Geauga, Portage, Trumbull | 3 hr |
| Jun 1, 6:24 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Stark | 51 min |
| Jun 1, 6:55 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wood | 50 min |
| Jun 1, 7:28 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Seneca, Wood, Wyandot | 62 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.